I recently increased my dosage of Effexor from 150 mg to 225 and since then have had an increase in sweating and there is a different odor to it too. Is this common?
Very common (10% or more): Sweating (up to 14%)
Uncommon (0.1% to 1%): Photosensitivity, rash, acne, alopecia, brittle nails, contact dermatitis, dry skin, eczema, skin hypertrophy, maculopapular rash, psoriasis, urticaria
Rare (less than 0.1%): Erythema nodosum, exfoliative dermatitis, lichenoid dermatitis, hair discoloration, skin discoluration, furunculosis, leukoderma, petechial rash, pustular rash, vesiculobullous rash, seborrhea, skin atrophy, skin striae
Postmarketing reports: Night sweats, erythema multiforme, Stevens-Johnson syndrome, pruritus, toxic epidermal necrolysis.
I'm on 225 too. I sweat very badly. My pillows are usually soaked when I get up in the morning. It seems to be a common side effect and my doctor said theirs basically nothing that can be done other than lowering the dose, which I don't want to do because the medicine works great. I often experience dry mouth/throat and low libido. Again most of these seem to be common and the only solution offered was lowering the dose.
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 Nov 2012 • 2 answers
Since I've been taking Levothyroxine I sweat more and my hot-flashes are on 10. My body odor is very
Updated 18 Nov 2012 • 2 answers
Updated 12 Dec 2012 • 5 answers
Updated 4 Feb 2014 • 5 answers
Updated 1 Jun 2014 • 2 answers